# SDR SWAA2022113069956

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CHANNEL CORRODED AROUND FASTENER HOLES,  RBL 21, BS 727F-727G.  CHANNEL REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, AND EAM-22-153-01550.
